# SDR 95ZZZX1464

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Back Plate
- Part number: 55C113002
- Condition: Ports Cracked
- Location: Dg Gyro
- Component: Sigmatek
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDO-AIRE OR SIGMA-TEK DIRECTIONAL GYRO BACK PLATE -- FITTING PORTS CRACKING FROM MECHANIC OVERTIGHTENING FITTINGS.  TORQUE SHOULD NOT BE MORE THAN 20 INCH/POUNDS, ALSO, SCREW HOLES CAN CRACK FROM INSTRUMENT REPAIRMAN TIGHTENING THESE 5 SCREWS TOO TIGHT.  SOLUTION TO THIS WOULD BE TO PUT A WARNING STICKER ON THIS BACK PLATE SO IT CAN BE SEEN WHEN INSTALLING FITTINGS OR SCREWS IN PLATE.  THIS PLATE IS MADE OF A PLASTIC MATERIAL.  INSTALL NEW BACK PLATE.
